Skip to main content Skip to section menu

Mathematics Publication Lists 2009

BROWN, R.

  • Crossed complexes and higher homotopy groupoids as noncommutative tools for higher dimensional local-to-global problems (08.07).
    in: Michiel Hazewinkel (ed.), Handbook of Algebra, volume 6, Elsevier (2009) 83-124.

BROWN, R. & SIVERA, R.

  • Algebraic colimit calculations in homotopy theory using fibred and cofibred categories (08.06).
    Theory & Applications of Categories 22 (2009) 222-251.

Site footer